Strong approximation for set-indexed partial sum processes via KMT constructions III
ESAIM: Probability and Statistics, Tome 1 (1997), pp. 319-338.
@article{PS_1997__1__319_0,
     author = {Emmanuel, Rio},
     title = {Strong approximation for set-indexed partial sum processes via {KMT} constructions {III}},
     journal = {ESAIM: Probability and Statistics},
     pages = {319--338},
     publisher = {EDP-Sciences},
     volume = {1},
     year = {1997},
     zbl = {0930.60016},
     mrnumber = {1475865},
     language = {en},
     url = {http://www.numdam.org/item/PS_1997__1__319_0/}
}
TY  - JOUR
AU  - Emmanuel, Rio
TI  - Strong approximation for set-indexed partial sum processes via KMT constructions III
JO  - ESAIM: Probability and Statistics
PY  - 1997
DA  - 1997///
SP  - 319
EP  - 338
VL  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/PS_1997__1__319_0/
UR  - https://zbmath.org/?q=an%3A0930.60016
UR  - https://www.ams.org/mathscinet-getitem?mr=1475865
LA  - en
ID  - PS_1997__1__319_0
ER  - 
Emmanuel, Rio. Strong approximation for set-indexed partial sum processes via KMT constructions III. ESAIM: Probability and Statistics, Tome 1 (1997), pp. 319-338. http://www.numdam.org/item/PS_1997__1__319_0/

Assouad, P., ( 1983), Densité et dimension. Ann. Inst. Fourier 33 233-282. | Numdam | MR 723955 | Zbl 0504.60006

Bass, R. F., ( 1985), Law of the iterated logarithm for partial-sum processes with finite variance. Z. Wahrsch. verw. Gebiete 70 591-608. | MR 807339 | Zbl 0575.60034

Beck, J., ( 1985), Lower bounds on the approximation of the multivariate empirical process. Z. Wahrsch. verw. Gehiete 70 289-306. | MR 799151 | Zbl 0554.60037

Breiman, L., ( 1967), On the tail behavior of sums of independent random variables. Z. Wahrsch. verw. Gebiete 9 20-25. | MR 226707 | Zbl 0339.60050

Bretagnolle, J. and Massart, P., ( 1989), Hungarian constructions from the non-asymptotic viewpoint. Ann. Probab. 17 239-256. | MR 972783 | Zbl 0667.60042

Dudley, R. M., 1973, Sample functions of the Gaussian process. Ann. Probab. 1 66-103. | MR 346884 | Zbl 0261.60033

Einmahl, U., ( 1987), Strong invariance principle for partial sums of independent random vectors. Ann. Probab. 15 1419-1440. | MR 905340 | Zbl 0637.60041

Komlós, J., Major, P. and Tusnády, G., ( 1975), An approximation of partial sums of independent rv's and the sample df. I. Z. Wahrsch, verw, Gebiete 32 111-131. | MR 375412 | Zbl 0308.60029

Komlós, J., Major, P. and Tusnády, G., ( 1976), An approximation of partial sums of independent rv's and the sample df. II. Z. Wahrsch. verw. Gebiete 34 35-58. | MR 402883 | Zbl 0307.60045

Laurent-Bonvalot, F., ( 1991) Approximation forte de processus empiriques et applications. Thèse de doctorat, chapitre 2. Université Paris Sud.

Petrov, V. V., ( 1995), Limit theorems of probability theory: sequences of independent random variables. Oxford university press. Oxford. | MR 1353441 | Zbl 0826.60001

Pollard, D. ( 1984), Convergence of stochastic processes. Springer Series in Statistics. Springer, Berlin. | MR 762984 | Zbl 0544.60045

Rio, E., ( 1990), Approximation forte pour des processus de sommes partielles indexés par les quadrants. Thèse de doctorat, chapitre 3. Université Paris Sud.

Rio, E., ( 1993a), Strong approximation for set-indexed partial sum Processes, via KMT constructions I. Ann. Probab. 21 759-790. | MR 1217564 | Zbl 0776.60045

Rio, E., ( 1993b), Strong approximation for set-indexed partial sum Processes, via KMT constructions II. Ann. Probab. 21 1706-1727. | MR 1235436 | Zbl 0779.60030

Sakhanenko, A.I., ( 1985a), Rate of convergence in the invariance principle for non identically distributed variables with exponential moments. In Advances in probability theory. Limit theorems for sums of random variables (ed. A. A. Borovkov). 2-73. Optimization Software Inc., Publication Division. New York. | Zbl 0591.60027

Sakhanenko, A. I., ( 1985b), Estimates in the invariance principle. Trudy Inst. Mat. Sibirsk. Otdel, Akad. Nauka SSSR, Novosibirsk. 5 27-44. | MR 821751 | Zbl 0585.60044

Skorohod, A. V., ( 1976), On a representation of random variables. Theory Probab. Appl. 21 628-632. | MR 428369 | Zbl 0362.60004

Tusnády, G., ( 1977), A remark on the approximation of the sample DF in the multidimensional case. Period. Math. Hung. 8 53-55. | MR 443045 | Zbl 0386.60006